Alert archive / Virginia / Special Weather Statements in 2021
Special Weather Statement, NWS Wakefield, VA
NWS Wakefield, VA issued this special weather statement at Jun 9, 2021, 3:08 PM EDT for City of Colonial Heights, Virginia. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2021, 3:08 PM EDT (19:08 UTC)
- Expired
- Jun 9, 2021, 4:00 PM EDT
- In force
- 52 min
- Issued by
- NWS Wakefield, VA
County City of Colonial Heights, VA
The radar
The Norfolk radar (KAKQ), 58 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 7.1 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 92 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 1085 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
646
WWUS81 KAKQ 091908
SPSAKQ
Special Weather Statement
National Weather Service Wakefield VA
308 PM EDT Wed Jun 9 2021
VAZ080-514-092000-
Dinwiddie-Eastern Chesterfield (Including Col. Heights)-
308 PM EDT Wed Jun 9 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL CHESTERFIELD AND
THE CITY OF COLONIAL HEIGHTS...
At 308 PM EDT, a strong thunderstorm was located near Sutherland, or
near Virginia State University. the storm is nearly stationary.
Wind gusts in excess of 40 mph are possible with this storm.
Rainfall amounts of up to 1 inch are possible with this storm.
Locations impacted include...
Colonial Heights, Virginia State University, Ettrick, Matoaca,
Sutherland and Addison.
If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.
Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads, and possible minor flooding of
ditches and poor drainage areas.
LAT...LON 3728 7762 3729 7760 3730 7742 3724 7740
3716 7759 3727 7765
TIME...MOT...LOC 1908Z 056DEG 1KT 3725 7754
$$
PocheWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this special weather statement went out at Jun 9, 2:42 PM EDT, 26 minutes earlier.
Area forecast discussion, Jun 9, 2:42 PM EDT, 26 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
242 PM EDT Wed Jun 9 2021
.SYNOPSIS...
A weak trough of low pressure will bringing numerous showers and
thunderstorms to the area through this evening. A cold front
approaches from the north on Thursday and stalls across the
area Thursday night through Friday. Unsettled weather will
continue through at least Friday night as areas of low pressure
move along the boundary. Generally dry conditions are expected
late Saturday through Monday.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 215 PM EDT Wednesday...
Latest sfc analysis reveals a weak sfc trough across the CWA and
this has led to the development of numerous showers/tstms across
the region. Winds have actually shifted to the N for the time
being across much of metro RIC and pts N in central VA, while
remaining S to SW across southern VA and NE NC. With decent low
level convergence in place along with PWATs of 1.80-2.10" per
SPC mesoanalysis (12z sounding from Wallops Island was 1.79"/MHX
was 2.01"), expect heavy downpours and some localized flood
potential from these storms. Mid level lapse rates remain
fairly weak (H7-H5 on the order of 5 to 5.5C/Km), but low level
lapse rates are much steeper and in tandem with ML CAPE values
up 2000 J/Kg can expect some localized wet microbursts. SPC has
the area in a Marginal risk for severe as a result.
Showers/tstms will be fairly widespread through early this
evening (lingering through 03-06Z across far southern/SE VA and
NE NC). Likely PoPs will generally affect most zones during the
aforementioned timeframe. WPC continues to outlook the entire
region in a marginal risk for excessive rainfall. QPF will run
on the order of a half to three quarters of an inch on average,
but obviously locally higher totals are likely. Very warm and
continued humid overnight with lows in the upper 60s NW to low-
mid 70s SE.
&&
.SHORT TERM /THURSDAY THROUGH SATURDAY/...
As of 355 AM EDT Wednesday...
The wet pattern continues Thu and Fri, as the front begins to
move into the CWA on Thu, then slowly drops across the region on
Fri as low pressure rides along the boundary. WPC has continued
marginal risk for flash flooding Thu (with a slight nudging
into the western counties) and added a Slight Risk on Fri, as
numerous convective triggers are once again expected to
collaborate with moist airmass to produce numerous to sct
coverage of showers and T-Storms, capable of producing locally
heavy rainfall. Current QPF forecast ("Storm Total QPF") is
mostly in the 1.50-2.00" range from today through Fri aftn, but
again we must be wary that locally higher totals are to be
expected. Highs will be mostly in the 80s Thu, then upper 70s N
to low- mid 80s S for Fri. PoPs will be 60-80% both days by
aftn/evening and chance during the morning/overnight periods.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
As of 215 PM EDT Wednesday...
The shortwave trough responsible for the unsettled wx this
week finally pushes to our S by Sat night, taking the best deep-
layered moisture to our south with it. From late this weekend into
the first part of next week, the flow aloft becomes W to NW as an
upper trough deepens over far ern Canada and the NE CONUS. This will
generally favor a climo pattern with diurnally driven (mainly
aftn/evening) showers/tstms. Will have PoPs in the 20-30% range Sun
(highest chances NW) as lee troughing is progged to develop during
the aftn. Will maintain low PoPs for mainly aftn/evening
showers/tstms across a good portion of the area on Monday and
Tuesday as a series of weak disturbances in the W-NW flow aloft
track over the area. A relatively stronger cold front potentially
pushes to our south from Tue-Tue night, with noticeably drier
conditions in the forecast for the middle part of next week (by next
Wednesday). Highs Sun-Tue will be mainly in the 83-88F range with
lows in the 60s (upper 60s-near 70F in coastal SE VA/NE NC). A bit
cooler on Wed/Thu behind the front with forecast highs generally in
the low 80s (and lows Wed night in the mid-upper 50s in most areas).
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
As of 215 PM EDT Wednesday...
Showers/tstms have initiated across the area this aftn. While
predominant conditions will be VFR,have included VCTS wording in
all TAFs and 2 hr TEMPO groups for TSRA for all sites except
ECG where the best chance is 00Z or later (went w/ showers
here). Mainly just heavy rain is expected but did include gusts
to 25kt with the tstm mention. Isolated to scattered showers
likely linger into the late night/overnight hours across SE
terminals, but not enough confidence in areal coverage to
outline in the TAF after 06Z/Thu. Some patchy low clouds will be
possible early Thu, then MVFR CIGs improving to VFR are expected
by mid-late morning.
Outlook: Unsettled conditions are likely to continue with
redeveloping showers/tstms Thu aftn as a cold front approaches
from the N. It is expected to remain unsettled w/ periodic
flight restrictions Thu night/fri/Fri night, then with clearing/VFR
conditions later Sat-Mon.
&&
.MARINE...
As of 410 AM EDT Wednesday...
No headlines in the short term today through Fri. Early this
morning, sfc high pressure was centered well off the Mid Atlc/SE
coast. Winds were SW 5-15 kt, with waves 1-2 ft and seas 2-3 ft.
Expect SSW winds 5-15 kt to prevail over the waters today into
Thu morning, before a backdoor front gradually drops across the
area Thu aftn through Fri. Winds will mainly turn to the SE or E
over the VA and MD waters during this period, with southerly or
westerly winds over NC waters. The front should be south of the
entire waters by Fri night, with winds NE or N 5-15 kt, and seas
building to 3-5 ft. NE winds 10-20 kt expected for Sat, then E
or SE winds 5-15 kt for Sun.
Low Rip Risk for area beaches continues today and likely through
Thu.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...None.
&&
SYNOPSIS...LKB
NEAR TERM...LKB
SHORT TERM...LKB/MAM
LONG TERM...ERI
AVIATION...MAM
MARINE...RHR/TMGHazardous weather outlook, Jun 9, 5:22 AM EDT, 9 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 522 AM EDT Wed Jun 9 2021 MDZ021>025-NCZ012>017-030>032-102-VAZ048-060>062-064>069-075>090-092- 093-095>100-509>525-100930- Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches- Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck- Bertie-Chowan-Perquimans-Eastern Currituck-Fluvanna-Prince Edward- Cumberland-Goochland-Caroline-Mecklenburg-Lunenburg-Nottoway-Amelia- Powhatan-Westmoreland-Richmond-Northumberland-Lancaster-Brunswick- Dinwiddie-Prince George-Charles City-New Kent-Gloucester-Middlesex- Mathews-Greensville-Sussex-Surry-James City-Southampton- Isle of Wight-Norfolk/Portsmouth-Suffolk-Chesapeake-Virginia Beach- Accomack-Western Louisa-Eastern Louisa-Western Hanover- Eastern Hanover-Western Chesterfield- Eastern Chesterfield (Including Col. Heights)- Western Henrico (Including the City of Richmond)-Eastern Henrico- Western King William-Eastern King William-Western King and Queen- Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News- Hampton/Poquoson- 522 AM EDT Wed Jun 9 2021 This Hazardous Weather Outlook is for southeast Maryland, northeast North Carolina, central Virginia, east central Virginia, eastern Virginia, north central Virginia, south central Virginia and southeast Virginia. .DAY ONE...Today and tonight. Scattered showers and thunderstorms are expected to develop and move across the outlook area late this afternoon into this evening. Any showers and storms will be capable of producing localized flooding, especially in low lying...poor drainage...and other flood prone areas. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The potential for showers and thunderstorms producing locally heavy downpours continue through late this week, as a frontal boundary becomes stalled across the area. Ponding of water and flash flooding is possible across the outlook area Thursday and Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 05
In the hours before
Special weather statement, Jun 9, 2:04 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Wakefield VA
204 PM EDT Wed Jun 9 2021
VAZ081-082-514-516-091845-
Charles City-Prince George-Eastern Henrico-Eastern Chesterfield
(Including Col. Heights)-
204 PM EDT Wed Jun 9 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CHESTERFIELD AND
NORTHWESTERN PRINCE GEORGE COUNTIES...THE CITY OF COLONIAL HEIGHTS...
THE CITY OF HOPEWELL AND THE CITY OF PETERSBURG...
At 203 PM EDT, a strong thunderstorm was located near Chester, moving
southeast at 10 mph.
Wind gusts up to 50 mph are possible with this storm.
Locations impacted include...
Petersburg, Hopewell, Colonial Heights, Virginia State University,
Chester, Fort Lee, Prince George, Garysville, Ettrick, Jordans Point,
Bellwood, Matoaca, Birchett Estate, Jordan Point Country Club,
Petersburg National Battlefield, Richard Bland College, Meadowville,
Centralia and New Bohemia.
If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.
Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
LAT...LON 3741 7726 3723 7713 3716 7742 3718 7742
3719 7745 3721 7744 3722 7745 3739 7749
TIME...MOT...LOC 1803Z 326DEG 9KT 3735 7736
EISpecial weather statement, Jun 9, 2:30 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Wakefield VA
230 PM EDT Wed Jun 9 2021
VAZ089-093-091915-
Isle of Wight-Surry-
230 PM EDT Wed Jun 9 2021
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SURRY COUNTY...
At 229 PM EDT, a strong thunderstorm was located over Dendron, or 7
miles southwest of Surry, moving east at 15 mph.
Wind gusts up to 45 mph are possible with this storm.
Locations impacted include...
Dendron, Elberon, Carsley, Pons, Gwaltney Corner, Ellis Fork,
Runnymede, Savedge, Beachland and Delk Crossroads.
If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.
Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
LAT...LON 3692 7680 3694 7685 3696 7686 3698 7685
3700 7685 3697 7690 3700 7697 3705 7697
3705 7700 3707 7704 3706 7705 3707 7705
3715 7703 3711 7675
TIME...MOT...LOC 1829Z 281DEG 11KT 3707 7694
EISpecial weather statement, Jun 9, 2:47 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Wakefield VA
247 PM EDT Wed Jun 9 2021
VAZ090-523-524-091915-
Newport News-York-James City-
247 PM EDT Wed Jun 9 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN YORK AND THE CITY
OF NEWPORT NEWS...
At 246 PM EDT, a strong thunderstorm was located over Fort Eustis, or
near Newport News, moving east at 10 mph.
Wind gusts in excess of 40 mph are possible with this storm.
Locations impacted include...
Newport News, Christopher Newport University, Patrick Henry Field,
Lee Hall, Busch Gardens, Denbigh, Grove, Fort Eustis, Oriana, Newport
News Golf Course, Oyster Point, Harris Grove and Menchville.
Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads, and possible minor flooding of
ditches and poor drainage areas.
LAT...LON 3703 7649 3709 7663 3713 7664 3716 7662
3717 7661 3718 7665 3719 7666 3721 7666
3723 7664 3723 7657 3721 7648 3714 7646
TIME...MOT...LOC 1846Z 263DEG 7KT 3714 7659
ZimmermanSpecial weather statement, Jun 9, 2:48 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Wakefield VA
248 PM EDT Wed Jun 9 2021
VAZ089-093-091915-
Isle of Wight-Surry-
248 PM EDT Wed Jun 9 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL ISLE OF WIGHT AND
NORTHEASTERN SURRY COUNTIES...
At 248 PM EDT, a strong thunderstorm was located near Surry, moving
east at 15 mph.
Wind gusts up to 45 mph are possible with this storm.
Locations impacted include...
Surry, Scotland, Elberon, Rushmere, Chippokes State Park, Delk
Crossroads, Bacons Castle, Poolesville, Moonlight, Hog Island Game
Reserve, Alliance, Runnymede and Beachland.
If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.
Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
LAT...LON 3705 7691 3719 7687 3720 7678 3719 7677
3719 7675 3720 7675 3719 7674 3720 7674
3721 7663 3720 7663 3720 7662 3697 7667
TIME...MOT...LOC 1848Z 281DEG 11KT 3709 7681
EISpecial weather statement, Jun 9, 2:56 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Wakefield VA
256 PM EDT Wed Jun 9 2021
VAZ080-081-091930-
Prince George-Dinwiddie-
256 PM EDT Wed Jun 9 2021
...A STRONG THUNDERSTORM WILL AFFECT WESTERN PRINCE GEORGE COUNTY AND
THE CITY OF PETERSBURG...
At 256 PM EDT, a strong thunderstorm was located over Petersburg,
moving southeast at 15 mph.
Wind gusts around 40 mph are possible with this storm.
This storm will be near...
Prince George around 305 PM EDT.
Disputanta around 330 PM EDT.
Other locations impacted by this storm include New Bohemia, Richard
Bland College, Templeton, Petersburg National Battlefield, Reams and
Prince George Golf.
If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.
Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
LAT...LON 3722 7744 3724 7741 3724 7738 3725 7738
3726 7728 3714 7713 3711 7716 3699 7741
3722 7749
TIME...MOT...LOC 1856Z 313DEG 13KT 3721 7735
EISpecial weather statement, Jun 9, 3:08 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Wakefield VA
308 PM EDT Wed Jun 9 2021
VAZ080-514-092000-
Dinwiddie-Eastern Chesterfield (Including Col. Heights)-
308 PM EDT Wed Jun 9 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL CHESTERFIELD AND
THE CITY OF COLONIAL HEIGHTS...
At 308 PM EDT, a strong thunderstorm was located near Sutherland, or
near Virginia State University. the storm is nearly stationary.
Wind gusts in excess of 40 mph are possible with this storm.
Rainfall amounts of up to 1 inch are possible with this storm.
Locations impacted include...
Colonial Heights, Virginia State University, Ettrick, Matoaca,
Sutherland and Addison.
If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.
Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads, and possible minor flooding of
ditches and poor drainage areas.
LAT...LON 3728 7762 3729 7760 3730 7742 3724 7740
3716 7759 3727 7765
TIME...MOT...LOC 1908Z 056DEG 1KT 3725 7754
PocheThe office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 2:01 PM EDT | Special Weather Statement | AKQ | Surry | 29 min |
| Jun 9, 2:04 PM EDT | Special Weather Statement | AKQ | City of Colonial Heights, City of Hopewell, City of Petersburg | 41 min |
| Jun 9, 2:30 PM EDT | Special Weather Statement | AKQ | Surry | 45 min |
| Jun 9, 2:47 PM EDT | Special Weather Statement | AKQ | City of Newport News | 28 min |
| Jun 9, 2:48 PM EDT | Special Weather Statement | AKQ | Surry | 27 min |
| Jun 9, 2:56 PM EDT | Special Weather Statement | AKQ | Prince George, City of Petersburg | 34 min |
| Jun 9, 2:59 PM EDT | Special Marine Warning | AKQ | 61 min | |
| Jun 9, 3:00 PM EDT | Areal Flood Advisory | AKQ | Amelia, Chesterfield, Cumberland, Dinwiddie, Nottoway, Prince Edward | 3 hr |
| Jun 9, 3:10 PM EDT | Special Weather Statement | AKQ | Chesterfield | 35 min |
| Jun 9, 3:10 PM EDT | Special Weather Statement | AKQ | Fluvanna, Goochland | 50 min |
| Jun 9, 3:15 PM EDT | Special Weather Statement | AKQ | City of Newport News | 30 min |
| Jun 9, 3:24 PM EDT | Special Weather Statement | AKQ | Dinwiddie | 36 min |
| Jun 9, 3:24 PM EDT | Severe Thunderstorm Warning | AKQ | Prince George, Surry, Sussex | 51 min |
| Jun 9, 3:33 PM EDT | Areal Flood Advisory | AKQ | Chesterfield, Dinwiddie, Prince George, City of Colonial Heights, City of Petersburg | 3 hr |
| Jun 9, 3:33 PM EDT | Special Weather Statement | AKQ | Mecklenburg | 42 min |
| Jun 9, 3:39 PM EDT | Special Weather Statement | AKQ | City of Petersburg | 36 min |
| Jun 9, 3:51 PM EDT | Special Weather Statement | AKQ | Mecklenburg | 39 min |
| Jun 9, 3:52 PM EDT | Areal Flood Advisory | AKQ | Prince George | 3 hr |
| Jun 9, 3:57 PM EDT | Special Weather Statement | AKQ | Chesterfield | 48 min |
| Jun 9, 3:58 PM EDT | Special Marine Warning | AKQ | 62 min | |
| Jun 9, 4:01 PM EDT | Special Weather Statement | AKQ | Goochland | 44 min |
| Jun 9, 4:06 PM EDT | Areal Flood Advisory | AKQ | Chesterfield, Dinwiddie | 3 hr |
| Jun 9, 4:10 PM EDT | Special Weather Statement | AKQ | Sussex | 50 min |
| Jun 9, 4:20 PM EDT | Special Marine Warning | AKQ | 40 min | |
| Jun 9, 4:31 PM EDT | Areal Flood Advisory | AKQ | Chesterfield, City of Richmond | 3 hr |
| Jun 9, 4:35 PM EDT | Special Weather Statement | AKQ | Mecklenburg | 40 min |
| Jun 9, 4:41 PM EDT | Special Weather Statement | AKQ | Greensville, Southampton, City of Emporia, City of Franklin | 49 min |
| Jun 9, 4:44 PM EDT | Flash Flood Warning | AKQ | Chesterfield, Hanover, City of Richmond | 3 hr |
| Jun 9, 5:09 PM EDT | Areal Flood Advisory | AKQ | Henrico | 3 hr |
| Jun 9, 5:11 PM EDT | Special Weather Statement | AKQ | King and Queen | 49 min |
| Jun 9, 5:14 PM EDT | Flash Flood Warning | AKQ | City of Richmond | 3 hr |
| Jun 9, 5:37 PM EDT | Special Marine Warning | AKQ | 53 min | |
| Jun 9, 5:51 PM EDT | Special Weather Statement | AKQ | Northumberland | 39 min |
| Jun 9, 6:14 PM EDT | Special Marine Warning | AKQ | 76 min | |
| Jun 9, 6:55 PM EDT | Areal Flood Advisory | AKQ | Essex, Lancaster, Northumberland, Richmond | 3 hr |
| Jun 9, 7:00 PM EDT | Special Marine Warning | AKQ | 60 min | |
| Jun 9, 7:17 PM EDT | Special Marine Warning | AKQ | 58 min | |
| Jun 9, 7:34 PM EDT | Special Marine Warning | AKQ | 56 min | |
| Jun 9, 7:08 PM EDT | Special Weather Statement | AKQ | Camden | 37 min |
| Jun 9, 7:16 PM EDT | Special Weather Statement | AKQ | Currituck | 29 min |
| Jun 9, 7:37 PM EDT | Special Weather Statement | AKQ | Currituck | 38 min |
| Jun 8, 8:45 PM EDT | Special Weather Statement | AKQ | Dorchester | 45 min |
| Jun 8, 9:32 PM EDT | Special Weather Statement | AKQ | Wicomico | 43 min |
| Jun 9, 3:49 PM EDT | Special Weather Statement | AKQ | Worcester | 41 min |
| Jun 9, 4:09 PM EDT | Severe Thunderstorm Warning | AKQ | Wicomico, Worcester | 51 min |
| Jun 9, 4:52 PM EDT | Special Weather Statement | AKQ | Dorchester | 53 min |
| Jun 9, 5:06 PM EDT | Special Weather Statement | AKQ | Worcester | 39 min |
Nearby
Special Weather Statements in Virginia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.